Previous |  Up |  Next


grupoid; simple; paramedial
The paper is an immediate continuation of [3], where one can find various notation and other useful details. In the present part, a full classification of infinite simple zeropotent paramedial groupoids is given.
[1] J. R. Cho, J. Ježek and T. Kepka: Paramedial groupoids. Czechoslovak Math. J. 49 (1999), 277–290. DOI 10.1023/A:1022448218116 | MR 1692473
[2] J. R. Cho, J. Ježek and T. Kepka: Simple paramedial groupoids. Czechoslovak Math. J. 49 (1999), 391–399. DOI 10.1023/A:1022464621750 | MR 1692520
[3] J. R. Cho, J. Ježek and T. Kepka: Finite simple zeropotent paramedial groupoids. Czechoslovak Math. J. 52 (2002), 41–53. MR 1885456
[4] R. El Bashir, J. Ježek and T. Kepka: Simple zeropotent paramedial groupoids are balanced. Czechoslovak Math. J. 50 (2000), 397–399. DOI 10.1023/A:1022435321907 | MR 1761396
[5] T. Kepka and P. Němec: Simple balanced grupoids. Acta Univ. Palackianae Olomoucensis, Fac. rer. mat., Mathematica 35 (1996), 53–60. MR 1485044
Partner of
EuDML logo